Slotting Allowances and Scarce Shelf Space

Shaffer, Greg and Marx, Leslie M. (2010) Slotting Allowances and Scarce Shelf Space. Journal of Economics & Management Strategy, 19 (3). pp. 575-603. ISSN 1530-9134

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Social Sciences > Norwich Business School
Depositing User: Nicola Secker
Date Deposited: 01 Apr 2011 15:35
Last Modified: 21 Apr 2020 16:58
URI: https://ueaeprints.uea.ac.uk/id/eprint/27883
DOI: 10.1111/j.1530-9134.2010.00262.x

Actions (login required)

View Item View Item